doi: 10.3934/eect.2020109
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

On time fractional pseudo-parabolic equations with nonlocal integral conditions

1. 

Division of Applied Mathematics, Thu Dau Mot University, Binh Duong Province, Vietnam

2. 

School of Mathematics, Statistics and Applied Mathematics, National University of Ireland, Galway, Ireland

3. 

Department of Mathematics, Faculty of Arts and Sciences, Cankaya University, 06530 Ankara, Turkey, Institute of Space Sciences, P.O.Box, MG-23, R 76900, Magurele-Bucharest, Romania

* Corresponding author: Nguyen H. Tuan

Received  July 2020 Revised  October 2020 Early access December 2020

In this paper, we study the nonlocal problem for pseudo-parabolic equation with time and space fractional derivatives. The time derivative is of Caputo type and of order $ \sigma,\; \; 0<\sigma<1 $ and the space fractional derivative is of order $ \alpha,\beta >0 $. In the first part, we obtain some results of the existence and uniqueness of our problem with suitably chosen $ \alpha, \beta $. The technique uses a Sobolev embedding and is based on constructing a Mittag-Leffler operator. In the second part, we give the ill-posedness of our problem and give a regularized solution. An error estimate in $ L^p $ between the regularized solution and the sought solution is obtained.

Citation: Nguyen Anh Tuan, Donal O'Regan, Dumitru Baleanu, Nguyen H. Tuan. On time fractional pseudo-parabolic equations with nonlocal integral conditions. Evolution Equations & Control Theory, doi: 10.3934/eect.2020109
References:
[1]

J. M. Arrieta and A. N. Carvalho, Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations, Trans. Amer. Math. Soc, 352 (2000), 285-310.  doi: 10.1090/S0002-9947-99-02528-3.  Google Scholar

[2]

A. Atangana and D. Baleanu, New fractional derivatives with nonlocal and non-singular kernel: Theory and application to heat transfer model, Therm Sci, 20 (2016), 763-769.  doi: 10.2298/TSCI160111018A.  Google Scholar

[3]

P. N. Belov, The Numerical Methods of Weather Forecasting, Gidrometeoizdat, Leningrad, 1975. Google Scholar

[4]

T. B. BenjaminJ. L. Bona and J. J. Mahony, Model equations for long waves in nonlinear dispersive systems, Philos. Trans. Roy. Soc. London Ser.A, 272 (1972), 47-78.  doi: 10.1098/rsta.1972.0032.  Google Scholar

[5]

M. K. Beshtokov, Boundary-value problems for loaded pseudoparabolic equations of fractional order and difference methods of their solving, Russian Mathematics, 63 (2019), 1-10.   Google Scholar

[6]

M. K. Beshtokov, Boundary value problems for a pseudoparabolic equation with the Caputo fractional derivative, Differ. Equ, 55 (2019), 884-893.  doi: 10.1134/S0012266119070024.  Google Scholar

[7]

M. K. Beshtokov, Toward boundary-value problems for degenerating pseudoparabolic equations with Gerasimov-Caputo fractional derivative, Izv. Vyssh. Uchebn. Zaved. Mat, 62 (2018), 3-16.   Google Scholar

[8]

P. J. Chen and M. E. Gurtin, On a theory of heat conduction involving two temperatures, Z. Angew. Math. Phys, 19 (1968), 614-627.  doi: 10.1007/BF01594969.  Google Scholar

[9]

H. Chen and S. Tian, Initial boundary value problem for a class of semilinear pseudo-parabolic equations with logarithmic nonlinearity, J. Differential Equations, 258 (2015), 4424-4442.  doi: 10.1016/j.jde.2015.01.038.  Google Scholar

[10]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math, 1360 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[11]

J.-D. DjidaA. Fernandez and I. Area, Well-posedness results for fractional semi-linear wave equations, Discrete Contin. Dyn. Syst. Ser B, 25 (2020), 569-597.  doi: 10.3934/dcdsb.2019255.  Google Scholar

[12]

N. Dokuchaev, On recovering parabolic diffusions from their time-averages, Calc. Var. Partial Differential Equations, 58 (2019), 14 pp. doi: 10.1007/s00526-018-1464-1.  Google Scholar

[13]

R. E. EwingR. D. Lazarov and Y. Lin, Finite volume element approximations of nonlocal in time one-dimensional flows in porous media, Computing, 64 (2000), 157-182.  doi: 10.1007/s006070050007.  Google Scholar

[14]

R. Gorenflo, A. A. Kilbas and F. Mainardi, Mittag-Leffler Functions, Related Topics and Applications, Springer, Berlin, (2014). doi: 10.1007/978-3-662-43930-2.  Google Scholar

[15]

R. Ikehata and T. Suzuki, Stable and unstable sets for evolution equations of parabolic and hyperbolic type, Hiroshima Math. J, 26 (1996), 475-491.  doi: 10.32917/hmj/1206127254.  Google Scholar

[16]

M. Kwaśnicki, Ten equivalent definitions of the fractional Laplace operator, Fract. Calc. Appl. Anal, 20 (2017), 7-51.  doi: 10.1515/fca-2017-0002.  Google Scholar

[17]

B. Kaltenbacher and W. Rundell, Regularization of a backward parabolic equation by fractional operators, Inverse Probl. Imaging, 13 (2019), 401-430.  doi: 10.3934/ipi.2019020.  Google Scholar

[18]

N. H. Luc, L. N. Huynh, D. Baleanu and N. H. Can, Identifying the space source term problem for a generalization of the fractional diffusion equation with hyper-Bessel operator, Adv. Difference Equ, 2020 (2020), 23 pp. doi: 10.1186/s13662-020-02712-y.  Google Scholar

[19]

Y. LiuR. Xu and T. Yu, Global existence, nonexistence and asymptotic behavior of solutions for the Cauchy problem of semilinear heat equations, Nonlinear Anal, 68 (2008), 3332-3348.  doi: 10.1016/j.na.2007.03.029.  Google Scholar

[20]

T. B. NgocD. BaleanuL. T. M. Duc and N. H. Tuan, Regularity results for fractional diffusion equations involving fractional derivative with Mittag-Leffler kernel, Math. Methods Appl. Sci, 43 (2020), 7208-7226.  doi: 10.1002/mma.6459.  Google Scholar

[21]

E. Otárola and A. J. Salgado, Regularity of solutions to space-time fractional wave equations: A PDE approach, Fract. Calc. Appl. Anal, 21 (2018), 1262-1293.  doi: 10.1515/fca-2018-0067.  Google Scholar

[22]

C. V. Pao, Reaction diffusion equations with nonlocal boundary and nonlocal initial conditions, J. Math. Anal. Appl., 195 (1995), 702-718.  doi: 10.1006/jmaa.1995.1384.  Google Scholar

[23]

Q. Pavol and P. Souplet, Superlinear Parabolic Problems, Blow-up, Global Existence and Steady States, Birkhäuser Advanced Texts, Birkhäuser Verlag, Basel, 2007. Google Scholar

[24]

V. Padron, Effect of aggregation on population recovery modeled by a forward-backward pseudo parabolic equation, Trans. Amer. Math. Soc, 356 (2004), 2739-2756.  doi: 10.1090/S0002-9947-03-03340-3.  Google Scholar

[25]

K. Sakamoto and M. Yamamoto, Initial value/boudary value problems for fractional diffusion - wave equations and applications to some inverse problems, J. Math. Anal. Appl, 382 (2011), 426-447.  doi: 10.1016/j.jmaa.2011.04.058.  Google Scholar

[26]

V. V. Shelukhin, A non-local (in time) model for radionuclides propagation in a Stokes fluid, Dinamika Sploshn. Sredy, 107 (1993), 180-193.   Google Scholar

[27]

R. E. Showalter and T. W. Ting, Pseudoparabolic partial differential equations, SIAM J. Math. Anal, 1 (1970), 1-26.  doi: 10.1137/0501001.  Google Scholar

[28]

N. H. Tuan, D. Baleanu, T. N. Thach, D. O'Regan and N. H. Can, Final value problem for nonlinear time fractional reaction-diffusion equation with discrete data, J. Comput. Appl. Math, 376 (2020), 25 pp. doi: 10.1016/j.cam.2020.112883.  Google Scholar

[29]

N. H. Tuan, T. B. Ngoc, Y. Zhou and D. O'Regan, On existence and regularity of a terminal value problem for the time fractional diffusion equation, Inverse Problems, 36, (2020), 41 pp. doi: 10.1088/1361-6420/ab730d.  Google Scholar

[30]

J. M. Vaquero and S. Sajavicius, The two-level finite difference schemes for the heat equation with nonlocal initial condition, Appl. Math. Comput., 342 (2019), 166-177.  doi: 10.1016/j.amc.2018.09.025.  Google Scholar

[31]

R. Xu and J. Su, Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations, J. Functional Analysis, 264 (2013), 2732-2763.  doi: 10.1016/j.jfa.2013.03.010.  Google Scholar

show all references

References:
[1]

J. M. Arrieta and A. N. Carvalho, Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations, Trans. Amer. Math. Soc, 352 (2000), 285-310.  doi: 10.1090/S0002-9947-99-02528-3.  Google Scholar

[2]

A. Atangana and D. Baleanu, New fractional derivatives with nonlocal and non-singular kernel: Theory and application to heat transfer model, Therm Sci, 20 (2016), 763-769.  doi: 10.2298/TSCI160111018A.  Google Scholar

[3]

P. N. Belov, The Numerical Methods of Weather Forecasting, Gidrometeoizdat, Leningrad, 1975. Google Scholar

[4]

T. B. BenjaminJ. L. Bona and J. J. Mahony, Model equations for long waves in nonlinear dispersive systems, Philos. Trans. Roy. Soc. London Ser.A, 272 (1972), 47-78.  doi: 10.1098/rsta.1972.0032.  Google Scholar

[5]

M. K. Beshtokov, Boundary-value problems for loaded pseudoparabolic equations of fractional order and difference methods of their solving, Russian Mathematics, 63 (2019), 1-10.   Google Scholar

[6]

M. K. Beshtokov, Boundary value problems for a pseudoparabolic equation with the Caputo fractional derivative, Differ. Equ, 55 (2019), 884-893.  doi: 10.1134/S0012266119070024.  Google Scholar

[7]

M. K. Beshtokov, Toward boundary-value problems for degenerating pseudoparabolic equations with Gerasimov-Caputo fractional derivative, Izv. Vyssh. Uchebn. Zaved. Mat, 62 (2018), 3-16.   Google Scholar

[8]

P. J. Chen and M. E. Gurtin, On a theory of heat conduction involving two temperatures, Z. Angew. Math. Phys, 19 (1968), 614-627.  doi: 10.1007/BF01594969.  Google Scholar

[9]

H. Chen and S. Tian, Initial boundary value problem for a class of semilinear pseudo-parabolic equations with logarithmic nonlinearity, J. Differential Equations, 258 (2015), 4424-4442.  doi: 10.1016/j.jde.2015.01.038.  Google Scholar

[10]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math, 1360 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[11]

J.-D. DjidaA. Fernandez and I. Area, Well-posedness results for fractional semi-linear wave equations, Discrete Contin. Dyn. Syst. Ser B, 25 (2020), 569-597.  doi: 10.3934/dcdsb.2019255.  Google Scholar

[12]

N. Dokuchaev, On recovering parabolic diffusions from their time-averages, Calc. Var. Partial Differential Equations, 58 (2019), 14 pp. doi: 10.1007/s00526-018-1464-1.  Google Scholar

[13]

R. E. EwingR. D. Lazarov and Y. Lin, Finite volume element approximations of nonlocal in time one-dimensional flows in porous media, Computing, 64 (2000), 157-182.  doi: 10.1007/s006070050007.  Google Scholar

[14]

R. Gorenflo, A. A. Kilbas and F. Mainardi, Mittag-Leffler Functions, Related Topics and Applications, Springer, Berlin, (2014). doi: 10.1007/978-3-662-43930-2.  Google Scholar

[15]

R. Ikehata and T. Suzuki, Stable and unstable sets for evolution equations of parabolic and hyperbolic type, Hiroshima Math. J, 26 (1996), 475-491.  doi: 10.32917/hmj/1206127254.  Google Scholar

[16]

M. Kwaśnicki, Ten equivalent definitions of the fractional Laplace operator, Fract. Calc. Appl. Anal, 20 (2017), 7-51.  doi: 10.1515/fca-2017-0002.  Google Scholar

[17]

B. Kaltenbacher and W. Rundell, Regularization of a backward parabolic equation by fractional operators, Inverse Probl. Imaging, 13 (2019), 401-430.  doi: 10.3934/ipi.2019020.  Google Scholar

[18]

N. H. Luc, L. N. Huynh, D. Baleanu and N. H. Can, Identifying the space source term problem for a generalization of the fractional diffusion equation with hyper-Bessel operator, Adv. Difference Equ, 2020 (2020), 23 pp. doi: 10.1186/s13662-020-02712-y.  Google Scholar

[19]

Y. LiuR. Xu and T. Yu, Global existence, nonexistence and asymptotic behavior of solutions for the Cauchy problem of semilinear heat equations, Nonlinear Anal, 68 (2008), 3332-3348.  doi: 10.1016/j.na.2007.03.029.  Google Scholar

[20]

T. B. NgocD. BaleanuL. T. M. Duc and N. H. Tuan, Regularity results for fractional diffusion equations involving fractional derivative with Mittag-Leffler kernel, Math. Methods Appl. Sci, 43 (2020), 7208-7226.  doi: 10.1002/mma.6459.  Google Scholar

[21]

E. Otárola and A. J. Salgado, Regularity of solutions to space-time fractional wave equations: A PDE approach, Fract. Calc. Appl. Anal, 21 (2018), 1262-1293.  doi: 10.1515/fca-2018-0067.  Google Scholar

[22]

C. V. Pao, Reaction diffusion equations with nonlocal boundary and nonlocal initial conditions, J. Math. Anal. Appl., 195 (1995), 702-718.  doi: 10.1006/jmaa.1995.1384.  Google Scholar

[23]

Q. Pavol and P. Souplet, Superlinear Parabolic Problems, Blow-up, Global Existence and Steady States, Birkhäuser Advanced Texts, Birkhäuser Verlag, Basel, 2007. Google Scholar

[24]

V. Padron, Effect of aggregation on population recovery modeled by a forward-backward pseudo parabolic equation, Trans. Amer. Math. Soc, 356 (2004), 2739-2756.  doi: 10.1090/S0002-9947-03-03340-3.  Google Scholar

[25]

K. Sakamoto and M. Yamamoto, Initial value/boudary value problems for fractional diffusion - wave equations and applications to some inverse problems, J. Math. Anal. Appl, 382 (2011), 426-447.  doi: 10.1016/j.jmaa.2011.04.058.  Google Scholar

[26]

V. V. Shelukhin, A non-local (in time) model for radionuclides propagation in a Stokes fluid, Dinamika Sploshn. Sredy, 107 (1993), 180-193.   Google Scholar

[27]

R. E. Showalter and T. W. Ting, Pseudoparabolic partial differential equations, SIAM J. Math. Anal, 1 (1970), 1-26.  doi: 10.1137/0501001.  Google Scholar

[28]

N. H. Tuan, D. Baleanu, T. N. Thach, D. O'Regan and N. H. Can, Final value problem for nonlinear time fractional reaction-diffusion equation with discrete data, J. Comput. Appl. Math, 376 (2020), 25 pp. doi: 10.1016/j.cam.2020.112883.  Google Scholar

[29]

N. H. Tuan, T. B. Ngoc, Y. Zhou and D. O'Regan, On existence and regularity of a terminal value problem for the time fractional diffusion equation, Inverse Problems, 36, (2020), 41 pp. doi: 10.1088/1361-6420/ab730d.  Google Scholar

[30]

J. M. Vaquero and S. Sajavicius, The two-level finite difference schemes for the heat equation with nonlocal initial condition, Appl. Math. Comput., 342 (2019), 166-177.  doi: 10.1016/j.amc.2018.09.025.  Google Scholar

[31]

R. Xu and J. Su, Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations, J. Functional Analysis, 264 (2013), 2732-2763.  doi: 10.1016/j.jfa.2013.03.010.  Google Scholar

[1]

Nguyen Huy Tuan, Vo Van Au, Runzhang Xu. Semilinear Caputo time-fractional pseudo-parabolic equations. Communications on Pure & Applied Analysis, 2021, 20 (2) : 583-621. doi: 10.3934/cpaa.2020282

[2]

Huafei Di, Yadong Shang, Xiaoxiao Zheng. Global well-posedness for a fourth order pseudo-parabolic equation with memory and source terms. Discrete & Continuous Dynamical Systems - B, 2016, 21 (3) : 781-801. doi: 10.3934/dcdsb.2016.21.781

[3]

Vo Van Au, Hossein Jafari, Zakia Hammouch, Nguyen Huy Tuan. On a final value problem for a nonlinear fractional pseudo-parabolic equation. Electronic Research Archive, 2021, 29 (1) : 1709-1734. doi: 10.3934/era.2020088

[4]

Vo Van Au, Jagdev Singh, Anh Tuan Nguyen. Well-posedness results and blow-up for a semi-linear time fractional diffusion equation with variable coefficients. Electronic Research Archive, 2021, 29 (6) : 3581-3607. doi: 10.3934/era.2021052

[5]

Irene Benedetti, Valeri Obukhovskii, Valentina Taddei. Evolution fractional differential problems with impulses and nonlocal conditions. Discrete & Continuous Dynamical Systems - S, 2020, 13 (7) : 1899-1919. doi: 10.3934/dcdss.2020149

[6]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3659-3683. doi: 10.3934/dcdss.2021023

[7]

Yang Cao, Jingxue Yin. Small perturbation of a semilinear pseudo-parabolic equation. Discrete & Continuous Dynamical Systems, 2016, 36 (2) : 631-642. doi: 10.3934/dcds.2016.36.631

[8]

Can Li, Weihua Deng, Lijing Zhao. Well-posedness and numerical algorithm for the tempered fractional differential equations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1989-2015. doi: 10.3934/dcdsb.2019026

[9]

Hui Huang, Jian-Guo Liu. Well-posedness for the Keller-Segel equation with fractional Laplacian and the theory of propagation of chaos. Kinetic & Related Models, 2016, 9 (4) : 715-748. doi: 10.3934/krm.2016013

[10]

Qiang Du, Jiang Yang, Zhi Zhou. Analysis of a nonlocal-in-time parabolic equation. Discrete & Continuous Dynamical Systems - B, 2017, 22 (2) : 339-368. doi: 10.3934/dcdsb.2017016

[11]

Goro Akagi, Kei Matsuura. Well-posedness and large-time behaviors of solutions for a parabolic equation involving $p(x)$-Laplacian. Conference Publications, 2011, 2011 (Special) : 22-31. doi: 10.3934/proc.2011.2011.22

[12]

Barbara Kaltenbacher, Irena Lasiecka. Well-posedness of the Westervelt and the Kuznetsov equation with nonhomogeneous Neumann boundary conditions. Conference Publications, 2011, 2011 (Special) : 763-773. doi: 10.3934/proc.2011.2011.763

[13]

Miloud Moussai. Application of the bernstein polynomials for solving the nonlinear fractional type Volterra integro-differential equation with caputo fractional derivatives. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021021

[14]

Jun Zhou. Initial boundary value problem for a inhomogeneous pseudo-parabolic equation. Electronic Research Archive, 2020, 28 (1) : 67-90. doi: 10.3934/era.2020005

[15]

Stanislav Nikolaevich Antontsev, Serik Ersultanovich Aitzhanov, Guzel Rashitkhuzhakyzy Ashurova. An inverse problem for the pseudo-parabolic equation with p-Laplacian. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021005

[16]

Kaouther Bouchama, Yacine Arioua, Abdelkrim Merzougui. The Numerical Solution of the space-time fractional diffusion equation involving the Caputo-Katugampola fractional derivative. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021026

[17]

Filomena Feo, Pablo Raúl Stinga, Bruno Volzone. The fractional nonlocal Ornstein-Uhlenbeck equation, Gaussian symmetrization and regularity. Discrete & Continuous Dynamical Systems, 2018, 38 (7) : 3269-3298. doi: 10.3934/dcds.2018142

[18]

Luciano Abadías, Carlos Lizama, Pedro J. Miana, M. Pilar Velasco. On well-posedness of vector-valued fractional differential-difference equations. Discrete & Continuous Dynamical Systems, 2019, 39 (5) : 2679-2708. doi: 10.3934/dcds.2019112

[19]

Xinjie Dai, Aiguo Xiao, Weiping Bu. Stochastic fractional integro-differential equations with weakly singular kernels: Well-posedness and Euler–Maruyama approximation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021225

[20]

Luc Molinet, Francis Ribaud. On global well-posedness for a class of nonlocal dispersive wave equations. Discrete & Continuous Dynamical Systems, 2006, 15 (2) : 657-668. doi: 10.3934/dcds.2006.15.657

2020 Impact Factor: 1.081

Article outline

[Back to Top]